# SDR TWAA0006102

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N9306T
- Make and model: Doug DC-9-83
- Aircraft serial: 49567
- Aircraft time: 29,799 hours, 24,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  STA 1308 FORMER RING HAD CORROSION FROM STRINGER 24 LT,  TO 24 RT,  AFT SIDE.   REMOVED CORROSION PER SRM 51-10-3 AND SPM 6-80-1.  INSTALLED REPAIR PER SRM 53-03 FIG 2A.  ---CLOSED---
